# SDR CA060307011

- Difficulty date: March 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 661 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Stripped
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: BL6006163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED DUE TO ROUGH RUNNING ENGINE.  ONCE THE MAGNETO WAS INSPECTED FOUND DISTRIBUTOR GEAR TEETH WERE STIPPED. DUE TO POSSIBLE BACKFIRE ON ENGINE. (TC NR 20060307011)
